# SDR IPXA2018091233868

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 69,534 hours, 12,617 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stud
- Condition: Short
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT EMERGENCY DOOR (FLIGHT COMPARTMENT ACCESS) ALIGNMENT STUDS FAIL TO ENGAGE (TOO SHORT) INTO FLOOR CATCHES. IPC: 52-52-05-01 ITEM 020 DOOR ITEM 090J-STUD. REPLACED STRUTS IAW AMM 20-00-00.
